Alert archive / Massachusetts / Flash Flood Warnings in 2018
Flash Flood Warning 5, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Jul 17, 2018, 11:04 AM EDT for Franklin County, Hampshire County, Massachusetts. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2018, 11:04 AM EDT (15:04 UTC)
- Expired
- Jul 17, 2018, 2:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 92 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 3.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted.
616
WGUS51 KBOX 171504
FFWBOX
MAC011-015-171800-
/O.NEW.KBOX.FF.W.0005.180717T1504Z-180717T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Boston/Norton MA
1104 AM EDT TUE JUL 17 2018
The National Weather Service in Boston/Norton has issued a
* Flash Flood Warning for...
Northwestern Hampshire County in western Massachusetts...
Northwestern Franklin County in western Massachusetts...
* Until 200 PM EDT.
* At 1103 AM EDT Doppler radar indicated a line of thunderstorms
producing heavy rain across northern Berkshire county. This line
of storms is moving slowly to the east and will continue to move
into western Franklin and Hampshire counties. Flash flooding is
expected to begin shortly after the line of storms enters the
warned area.
Rainfall amounts of 1 to 3 inches within 1 to 2 hours are possible
in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding will occur quickly, and
could be life threatening for those who try to drive through flooded
roads or underpasses. Find alternate routes. Those near small streams
need to get to higher ground immediately.
&&
LAT...LON 4238 7305 4238 7301 4266 7295 4267 7300
4270 7295 4270 7302 4274 7302 4273 7260
4230 7277 4231 7288 4234 7290 4234 7296
4232 7299 4233 7306
$$
AEDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 9:21 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 17, 9:21 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
921 AM EDT Tue Jul 17 2018
.SYNOPSIS...
A cold front pushing into a very warm and humid airmass will
trigger a line of strong thunderstorms this afternoon and
evening, with localized torrential rainfall and potentially
damaging winds. Other than perhaps some lingering showers early
Wednesday across Cape Cod and Nantucket, dry weather is
anticipated the rest of the work week along with much lower
humidity including warm afternoons and cool nights. Unsettled
weather may return sometime Sunday into Monday along with
increasing humidity.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
* Scattered severe thunderstorms/localized flash flooding
possible mainly this afternoon and evening
915 am update...
Previous forecast in good shape at mid morning with numerous
shower and thunderstorms across parts of eastern NY and into
NH. Meanwhile...across our region partly to mostly sunny skies
away from the south coast was allowing for the atmosphere to
further destabilize. MLCape values were already over 1000 J/KG
with dewpoints over 70 and temperatures above 80 in some
locations at mid morning. Further destabilization with highs
reaching well into the 80s to near 90 should yield MLCapes near
or even above 2000 J/KG in some locations this afternoon.
Given the above factors...the stage is set for the potential of
scattered severe thunderstorms mainly after 11 am or noon
through about 6 pm. The bulk layer shear is marginal on the
order of 25 to 35 knots and mid level lapse rates are relatively
poor. Nonetheless...given the amount of instability and 70+
dewpoints will add to the buoyancy and compensate for those
limiting factors to some degree. This should result in scattered
severe thunderstorms this afternoon and early evening. The
greatest risk for strong to severe thunderstorms will be northwest
of the Boston to Providence corridor...where the greatest
instability and forcing will reside. The primary threat will be
damaging straight line wind gusts...but as the previous
forecaster mentioned enough low level helicity exists that a low
risk for a brief tornado exists.
The other concern is in regard to the localized urban flash
flood threat. Give Pwats of near 2.25 inches coupled with a
modest low level jet/strong forcing. While the showers and
thunderstorms should be widespread...localized areas may see 2+
inches of rain in an hour or less. If those amounts are realized
over our typically vulnerable areas...the risk for localized
urban flash flooding exists. Although there may be some
weakening near and especially southeast of the Boston to
Providence corridor...given the urban population felt it was
prudent to expand that area into the flash flood watch and will
be doing that shortly.
Otherwise...no changes to the current forecast. Highs well up
into the 80s...to near 90 away from the south coast will yield
heat index values in the middle to upper 90s. Given this will be
the 2nd day in a row for those values...will continue with the
Heat Advisory.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
The line of showers and thunderstorms will move across eastern
MA and Rhode Island this evening. Locally torrential rainfall
could cause flooding in eastern MA and RI. Instability
continues well into the night, however, so there is a chance of
additional showers and thunderstorms developing in western
sections and moving east, mainly before midnight. Skies will
begin to clear in the western third to half of the forecast area
by early Wednesday morning. But as low pressure develops south
of Nantucket along the front, some showers could linger in
southeast MA. Areas of fog will be possible there. Lows should
range from 60 to 65 west to near 70 southeast.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Highlights...
* Dry and much less humid later Wed thru Fri, possibly into Sat
* Highs 80-85 each afternoon and 50s at night
* Showers/storms and humid conditions return Sunday/Monday
Overview...
17.00z ensembles (ECENS & GEFS) show northeast trough Wednesday
departing and deamplifying which gives way to ridging Friday and
likely lingering into Saturday. At the surface this translates to a
cold front slowly exiting the Cape Wed followed by 1018 mb high
pressure building into New England Wed night/Thu and accompanied by
a much less humid airmass. The high then moves offshore Friday but
with ridge axis arcing back into New England thru Saturday.
Ensembles suggest northern stream remains active with robust mid
level trough entering the Great Lakes this weekend and taking on a
negative tilt along the eastern seaboard Sun/Mon. This will support
a return to more humid weather along with risk of showers/T-storms.
Temperatures...
850 mb temps begin Wed around +13C/+14C but then lower to about +11C
in the post frontal airmass Thu morning, but modify to +13C by days
end, yielding highs in the low 80s away from coastal seabreezes.
Airmass slow warms to about +15C Friday and Saturday which will
support highs in the mid 80s inland. However humidity remains
comfortable as seen by GEFS PWATs remaining below normal (1 to
2 standard deviations below normal) thru Sat with core of dry
air over the region Wed night into Thu. This dry airmass will
support lows in the 50s overnight, very comfortable. Also given
high pres overhead Thu ngt decided to lean toward the cooler MOS
guidance per ideal radiational cooling conditions. This dry
column will also yield plenty of sunshine Thu and Fri, possibly
Sat as well. 850 mb temps remain about +15C Sunday but do warm
to about +17C Mon. However the main story Sun/Mon will be the
increasing humidity as the low level flow becomes southerly and
advects dew pts into the 60s Sunday and then low to mid 70s
Monday!
Precipitation...
Any organized showers/T-storms will be focused across Cape Cod and
Nantucket Wed morning as slow moving cold front and frontal wave
move across this region in the morning. Trailing short wave sweeps
across the region later in the day along with attending cold front
moving offshore. Thus drying trend Wed which persist Thu, Fri and
likely into Sat. Next chance of showers/T-storms likely arrives Sun
and Mon as negative tilt mid level trough dives out of the Great
Lakes into the Mid Atlc region. Heavy rainers possible as
subtropical stream gets captured by negative tilt trough sending
PWATs of +1 to +2 standard deviations up the eastern seaboard into
New England Sun/Mon.
&&
.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tonight/...
7 AM update...
Not much change from previous forecast. T-storms enter northwest
MA 11 am to 1 pm then into Boston 3 pm to 5 pm then weakening
7-8pm. Low clouds/fog along the south coast slowly lift to an
MVFR-VFR deck by midday. Earlier discussion below.
==================================================================
Through early morning...Moderate confidence. Mainly VFR, except
IFR on parts of Cape Cod and on Nantucket. There appears to
have been enough mixing just above the boundary layer to prevent
fog formation, except along the south coast. Now thinking that
low cloudiness may not move very far north before daybreak...
probably confined to regions from KPVD to south of KBOS.
Today and tonight...Moderate confidence. Most areas starting off
VFR, with any IFR improving quickly to MVFR or even VFR on the
south coast, Cape Cod, and Islands. A line of strong
thunderstorms will move across the region from NW to SE mainly
between Noon and 10 PM. Visibilities could briefly be reduced to
IFR in thunderstorms and wind gusts to 50+ knots are possible
in a few severe thunderstorms. Torrential downpours likely in
storms. Aside from any storms, a period of southwest wind gusts
around 25 kt is expected along the coastal plain this afternoon.
Conditions may deteriorate to MVFR and IFR in low clouds, fog,
and showers in southeast MA and RI overnight Tuesday night.
KBOS Terminal...Moderate to high confidence in TAF. Main issue
will be strong thunderstorms late in the day and into tonight.
KBDL Terminal...Moderate to high confidence in TAF. Main issue
will be strong to severe thunderstorms and torrential rain this
afternoon into this evening.
Outlook /Wednesday through Saturday/...
Wednesday through Thursday: VFR.
Thursday Night: Mainly VFR, with local IFR possible.
Friday: VFR.
Friday Night: Mainly VFR, with local IFR possible. Patchy BR.
Saturday: VFR.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tonight/...High confidence.
Today and tonight...High confidence.
Nearshore southwest wind gusts near 25 knots are expected to
develop this afternoon with good mixing ahead of the approaching
cold front. Small Craft Advisories remain in effect for this
region. In addition...long southwest fetch will result in seas
building to between 3 and 5 feet across the outer waters...where
Small Craft Advisories also remain in effect. A few strong
thunderstorms are possible late this afternoon and tonight.
Winds could exceed 40 kts in the strongest storms.
Outlook /Wednesday through Saturday/...
Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers, patchy fog.
Wednesday Night: Winds less than 25 kt. Seas up to 5 ft.
Thursday: Winds less than 25 kt. Areas of seas approaching
5 ft.
Thursday Night through Friday Night: Winds less than 25 kt.
Saturday: Winds less than 25 kt. Seas locally approaching 5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 5 PM EDT this afternoon for CTZ002>004.
Flash Flood Watch from noon EDT today through this evening for
CTZ002>004.
MA...Heat Advisory until 5 PM EDT this afternoon for MAZ005-006-
012>014-017.
Flash Flood Watch from noon EDT today through this evening for
MAZ002>006-008>012-026.
RI...Heat Advisory until 5 PM EDT this afternoon for RIZ001.
MARINE...Small Craft Advisory from noon today to 6 PM EDT this evening
for ANZ230>234-236-251.
Small Craft Advisory until 8 PM EDT this evening for ANZ235-
237.
Small Craft Advisory until 11 PM EDT this evening for ANZ250-
254>256.
&&
SYNOPSIS...Nocera/GAF
NEAR TERM...Frank
SHORT TERM...GAF
LONG TERM...Nocera
AVIATION...Nocera/GAF
MARINE...Nocera/GAFHazardous weather outlook, Jul 17, 9:33 AM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 933 AM EDT Tue Jul 17 2018 MAZ002>004-007>011-015-016-026-RIZ002>004-181345- Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Eastern Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Suffolk MA- Eastern Norfolk MA-Northern Middlesex MA-Southeast Providence RI- Western Kent RI-Eastern Kent RI- 933 AM EDT Tue Jul 17 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Massachusetts, eastern Massachusetts, northeastern Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Showers and thunderstorms with heavy rainfall may result in a localized flash flood threat for urban areas and small streams. A few severe thunderstorms with strong wind gusts are also possible with the greatest risk across northern and northwest MA. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. CTZ002>004-MAZ005-006-012>014-017-RIZ001-181345- Hartford CT-Tolland CT-Windham CT-Central Middlesex MA- Western Essex MA-Southern Worcester MA-Western Norfolk MA- Southeast Middlesex MA-Northern Bristol MA-Northwest Providence RI- 933 AM EDT Tue Jul 17 2018 ...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts and northern Rhode Island. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Flash Flood Watch. Showers and thunderstorms with heavy rainfall may result in a localized flash flood threat for urban areas and small streams. A few severe thunderstorms with strong wind gusts are also possible with the greatest risk across northern and northwest MA. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. MAZ018>024-RIZ005>008-181345- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-Bristol RI- Washington RI-Newport RI-Block Island RI- 933 AM EDT Tue Jul 17 2018 This Hazardous Weather Outlook is for southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and Tonight. Low risk for a few strong thunderstorms with locally very heavy rainfall and gusty winds before weakening as activity enters southeast MA. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ANZ230>237-250-251-254>256-181345- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 933 AM EDT Tue Jul 17 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and Tonight. A few strong thunderstorms are possible over the waters late this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jul 17, 10:46 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1046 AM EDT TUE JUL 17 2018
MAZ002>004-008-171530-
Western Franklin MA-Western Hampshire MA-Northern Worcester MA-
Eastern Franklin MA-
1046 AM EDT TUE JUL 17 2018
...LINE OF STRONG THUNDERSTORMS ENTERING FRANKLIN COUNTY...
At 1045 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Heath to near Pittsfield.
Movement was east at 35 mph.
Winds in excess of 40 mph and torrential downpours will accompany
these storms.
Locations impacted include...
Greenfield, Deerfield, Montague, Sunderland, Northfield,
Williamsburg, Bernardston, Buckland, Conway, Shelburne, Erving,
Ashfield, Colrain, Gill, Whately, Charlemont, Royalston,
Chesterfield, Worthington and Goshen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4263 7295 4266 7295 4267 7300 4274 7289
4272 7226 4242 7265 4242 7300
TIME...MOT...LOC 1445Z 251DEG 29KT 4279 7277 4249 7331
KJCThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:50 PM EDT | Special Weather Statement | BOX | Franklin | 40 min |
| Jul 16, 8:53 PM EDT | Special Weather Statement | BOX | Franklin | 37 min |
| Jul 16, 9:17 PM EDT | Areal Flood Advisory | BOX | Franklin, Worcester | 77 min |
| Jul 17, 3:58 AM EDT | Heat Advisory | BOX | Bristol, Essex, Middlesex, Norfolk, Worcester | 12 hr |
| Jul 17, 4:15 AM EDT | Flash Flood Watch | BOX | Bristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 3 more | 15 hr |
| Jul 17, 10:46 AM EDT | Special Weather Statement | BOX | Franklin | 44 min |
| Jul 17, 11:28 AM EDT | Special Weather Statement | BOX | Franklin | 47 min |
| Jul 17, 11:36 AM EDT | Severe Thunderstorm Warning | BOX | Franklin, Worcester | 54 min |
| Jul 17, 11:39 AM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire | 51 min |
| Jul 17, 11:46 AM EDT | Flash Flood Warning | BOX | Franklin, Hampden, Hampshire | 3 hr |
| Jul 17, 12:23 PM EDT | Special Weather Statement | BOX | Middlesex | 37 min |
| Jul 17, 12:30 PM EDT | Flash Flood Warning | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 2 hr |
| Jul 17, 12:33 PM EDT | Special Weather Statement | BOX | Worcester | 42 min |
| Jul 17, 12:45 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire, Worcester | 45 min |
| Jul 17, 12:57 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 48 min |
| Jul 17, 1:08 PM EDT | Flash Flood Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk, Worcester | 112 min |
| Jul 17, 1:15 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 60 min |
| Jul 17, 1:18 PM EDT | Special Marine Warning | BOX | 57 min | |
| Jul 17, 1:33 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Suffolk | 45 min |
| Jul 17, 1:41 PM EDT | Special Marine Warning | BOX | 64 min | |
| Jul 17, 1:59 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 46 min |
| Jul 17, 2:22 PM EDT | Areal Flood Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 3 hr |
| Jul 17, 3:03 PM EDT | Areal Flood Warning | BOX | Essex, Middlesex, Norfolk, Suffolk, Worcester | 3 hr |
| Jul 17, 3:10 PM EDT | Flash Flood Warning | BOX | Hampden, Hampshire, Worcester | 2 hr |
| Jul 17, 3:27 PM EDT | Flash Flood Warning | BOX | Worcester | 2 hr |
| Jul 17, 3:27 PM EDT | Special Weather Statement | BOX | Worcester | 48 min |
| Jul 17, 3:43 PM EDT | Special Weather Statement | BOX | Middlesex | 47 min |
| Jul 17, 4:09 PM EDT | Areal Flood Warning | BOX | Norfolk, Worcester | 2 hr |
| Jul 17, 4:23 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 52 min |
| Jul 17, 4:32 PM EDT | Special Weather Statement | BOX | Middlesex | 58 min |
| Jul 17, 5:06 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Worcester | 39 min |
| Jul 17, 5:08 PM EDT | Special Weather Statement | BOX | Norfolk, Suffolk | 52 min |
| Jul 17, 5:20 PM EDT | Flash Flood Warning | BOX | Middlesex, Norfolk, Suffolk | 60 min |
| Jul 17, 5:47 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth | 43 min |
| Jul 17, 5:51 PM EDT | Special Marine Warning | BOX | 54 min | |
| Jul 17, 5:58 PM EDT | Special Marine Warning | BOX | 92 min | |
| Jul 17, 6:35 PM EDT | Special Marine Warning | BOX | 40 min | |
| Jul 17, 6:41 PM EDT | Special Marine Warning | BOX | 64 min | |
| Jul 17, 6:58 PM EDT | Special Marine Warning | BOX | 27 min | |
| Jul 17, 7:12 PM EDT | Special Marine Warning | BOX | 48 min | |
| Jul 17, 7:23 PM EDT | Special Marine Warning | BOX | 67 min | |
| Jul 17, 7:41 PM EDT | Special Marine Warning | BOX | 49 min |
Nearby
Flash Flood Warnings in Massachusetts, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.